Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 3, Pages 494–499 (Mi zvmmf9104)  

Scientific communications

On the problem of motion of a tangential discontinuity in an ideal incompressible liquid

I. D. Sofronov

Moscow

Full text: PDF file (580 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:3, 518–523

Received: 24.11.1961

Citation: I. D. Sofronov, “On the problem of motion of a tangential discontinuity in an ideal incompressible liquid”, Zh. Vychisl. Mat. Mat. Fiz., 2:3 (1962), 494–499; U.S.S.R. Comput. Math. Math. Phys., 2:3 (1963), 518–523

Citation in format AMSBIB
\Bibitem{Sof62}
\by I.~D.~Sofronov
\paper On the problem of motion of a tangential discontinuity in an ideal incompressible liquid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 3
\pages 494--499
\mathnet{http://mi.mathnet.ru/zvmmf9104}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 3
\pages 518--523
\crossref{https://doi.org/10.1016/0041-5553(63)90466-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9104
  • http://mi.mathnet.ru/eng/zvmmf/v2/i3/p494

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:89
    Full text:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021